Inverse problems for a generalized subdiffusion equation with final overdetermination
author
Kinash, Nataliia
Janno, Jaan
statement of authorship
Nataliia Kinash and Jaan Janno
source
Mathematical modelling and analysis
publisher
VGTU
journal volume number month
vol. 24, 2
year of publication
2019
pages
p. 236–262
url
https://doi.org/10.3846/mma.2019.016
subject term
inversiooniprobleem
diferentsiaalvõrrandid
keyword
inverse problem
subdiffusion
final overdetermination
fractional diffusion
ISSN
1392-6292
notes
Bibliogr.: 34 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
https://www.scopus.com/sourceid/100147323
https://www.scopus.com/record/display.uri?eid=2-s2.0-85066781378&origin=inward&txGid=2eb591fa13bd732d8536cdaa6c901cb6
WOS
https://jcr.clarivate.com/jcr-jp/journal-profile?journal=MATH%20MODEL%20ANAL&year=2022
https://www.webofscience.com/wos/woscc/full-record/WOS:000468927600001
category (general)
Mathematics
Matemaatika
category (sub)
Mathematics. Analysis
Matemaatika. Analüüs
Mathematics. Modeling and simulation
Matemaatika. Modelleerimine ja simulatsioon
quartile
Q2
TalTech department
küberneetika instituut
language
inglise
Reserch Group
Inverse problems and stochastic methods research group